# SDR 05FDEA02741

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 604
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE NEXT TO FASTENER AT BS 604 MCD UPPER SILL O\B CHORD. REPAIRED OPEN HOLE, BS 604 IN MCD UPPER SILL PER FED-EX EA. 7-5310-92265.
